# SDR PIDA20050050

- Difficulty date: June 6, 2005
- Submitted: June 8, 2005
- Operation: Air carrier
- Aircraft: N380WL
- Make and model: Boeing 737-3G7
- Aircraft serial: 23218
- Aircraft time: 56,692 hours, 43,998 cycles
- Engine: Ge CFM56*
- Engine time: 32,202 hours, 22,851 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: C

## Discrepancy

INGESTED BIRD IN RIGHT ENGINE AT ROTATION.  VIBRATION INDICATION 4.0 UNITS AT POWER REDUCTION.  INSPECTED ENGINE PER MM 71-00-47.  UNSHINGLED BLADES NR 20, 21, 22, 23, AND 24.  ALL ENGINE PARAMETERS AND VIBRATION CHECKS NORMAL ON ENGINE RUN.
